Ask a Doctor and Get an Answer to Your Medical Question ASAP
could you give some more information regarding your question -
- are you having any fever, vomiting etc?
- did you take any medicines?
- are your stools watery?
- are you on any other medication?
Thanks for the information.
You are having most probably travelers diarrhea, Important point is to prevent dehydration. The treatment that is usually available over the counter is -
- oral rehydration solution or gatorade
- Tablet imodium (loperamide), to reduce the watery stools
- bepto bismal syrup
- tylenol if you have any pain or fever
- light food that is easily digestible
If there is no improvement after the above treatment in the next 24 hours then you might need to consult a doctor for need of antibiotics.
I sincerely ***** ***** I have helped you, and that I have earned my 5 star rating today! Please remember to rate my service by selecting the 5 stars at the top of the screen (rating me now does not close your question). We can continue here until you are satisfied, simply use the reply box and let me know.